Twelve subsets of permutations enumerated as maximally clustered permutations
Annales mathematicae et informaticae, Tome 47 (2017), pp. 41-74
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_2017_47_a2,
author = {David Callan and Toufik Mansour and Mark Shattuck},
title = {Twelve subsets of permutations enumerated as maximally clustered permutations},
journal = {Annales mathematicae et informaticae},
pages = {41--74},
year = {2017},
volume = {47},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_2017_47_a2/}
}
TY - JOUR AU - David Callan AU - Toufik Mansour AU - Mark Shattuck TI - Twelve subsets of permutations enumerated as maximally clustered permutations JO - Annales mathematicae et informaticae PY - 2017 SP - 41 EP - 74 VL - 47 UR - http://geodesic.mathdoc.fr/item/AMI_2017_47_a2/ LA - en ID - AMI_2017_47_a2 ER -
David Callan; Toufik Mansour; Mark Shattuck. Twelve subsets of permutations enumerated as maximally clustered permutations. Annales mathematicae et informaticae, Tome 47 (2017), pp. 41-74. http://geodesic.mathdoc.fr/item/AMI_2017_47_a2/